# SDR DALA2024082908546

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 29,962 hours, 12,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3944 -MISC/DE- DUE TO CABIN ALTITUDE WARNING ON DESCENT. CORRECTIVE ACTION: COMPLETED CONFIDENCE CHECKS PER AMM ON BOTH PACKS AND REPOSITIONED MID EXIT CABIN DOOR SEAL. OPS CHECK GOOD.
